Universidad Complutense de Madrid
E-Prints Complutense

Stochastic quantization of Yang-Mills field theory: Gauge-fixing parameter dependence and equilibrium limit

Impacto

Downloads

Downloads per month over past year

Muñoz Sudupe, Antonio and Fernández Pérez, Luis Antonio (1987) Stochastic quantization of Yang-Mills field theory: Gauge-fixing parameter dependence and equilibrium limit. Physical review D, 36 (2). pp. 510-514. ISSN 0556-2821

[img]
Preview
PDF
230kB

Official URL: http://dx.doi.org/10.1103/physrevd.36.510


URLURL Type
https://journals.aps.orgPublisher


Abstract

We calculate, in the framework of stochastic quantization, the one-loop-divergent part of the gluon self-energy and the triple-gluon vertex of pure Yang Mills field theory, with an arbitrary choice of the stochastic gauge-fixing parameter. This allows us to check that the strong conditions imposed by renormalizability are satisfied up to one-loop order. We compare our results with those corning from the Faddeev Popov theory and discuss the relationship between both approaches in the equilibrium limit.


Item Type:Article
Additional Information:

© 1987 American Physical Society. The Compute calculations have been carried out with the program REDUCE at the Centro de Cálculo de la Universidad Complutense de Madrid and CERN via EARNET (European network). We also acknowledge the help of R. Llosá in using this network, and the encouragement of R. F. Álvarez-Estrada. This work has been partially supported by the "Plan Movilizador de Física de Altas Energías, " Comisión Asesora de Investigación Científica y Técnica, Spain under Contract No. AE86-0029.

Subjects:Sciences > Physics > Physics-Mathematical models
ID Code:44436
Deposited On:22 Nov 2017 12:38
Last Modified:22 Nov 2017 12:38

Origin of downloads

Repository Staff Only: item control page